English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49521/84606 (59%)
造訪人次 : 7579896      線上人數 : 69
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/99699

    題名: Functional inference for interval-censored data in proportional odds model with covariate measurement error
    作者: Wen, Chi-Chung;Chen, Yi-Hau
    貢獻者: 淡江大學數學學系
    關鍵詞: Conditional score;interval-censoring;measurement error;semiparametric;survival analysis
    日期: 2014-07-01
    上傳時間: 2014-12-10 14:19:41 (UTC+8)
    出版者: Academia Sinica * Institute of Statistical Science
    摘要: It is common in regression analysis of failure time data, such as the AIDS Clinical Trail Group (ACTG) 175 clinical trial data, that the failure time (AIDS incidence time) is subject to interval-censoring and the covariate (baseline CD4 count) is subject to measurement error. To perform valid analysis in this setting, we propose a functional inference method under the semiparametric proportional odds model. The proposal utilizes the working independence strategy to handle general mixed case interval censorship, as well as the conditional score approach to handle mismeasured covariate without specifying the covariate distribution. The asymptotic theory, together with a stable computational procedure combining the Newton-Raphson and self-consistency algorithms, is established for the proposed estimation method. We illustrate the performance of the proposal via simulation studies and analysis of ACTG 175 data.
    關聯: Statistica Sinica 24(3), pp.1301-1317
    DOI: 10.5705/ss.2013.081
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋